%0 Journal Article
	%A H. V. Chen and  A. Y. M. Chin and  S. Sharmini
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 55, 2011
	%T Some Constructions of Non-Commutative Latin Squares of Order n
	%U https://publications.waset.org/pdf/14663
	%V 55
	%X Let n be an integer. We show the existence of at least
three non-isomorphic non-commutative Latin squares of order n
which are embeddable in groups when n ≥ 5 is odd. By using a
similar construction for the case when n ≥ 4 is even, we show that
certain non-commutative Latin squares of order n are not embeddable
in groups.
	%P 934 - 936